# SDR DHL9974104C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACKED FRAME AT STA 1010 UPPER FLANGE BETWEEN STR 25R AND 26R.  CUT OUT DAMAGED AREA, FABRICATED FRAME REPAIR PER SRM 51-40-3, 13.5 BY 3.5 BY 1, AND INSTALLED PER SRM 51-40-3, N/R 3352.
